# SDR 96ZZZM1107

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FUSELAGE FRAME AT FS 500 IN THE CABIN BETWEEN LONGERONS 9 AND 10 RIGHT FOUND CRACK.  CUT OUT THE DAMAGED MATERIAL.  INSTALLED A 2.25 FILLER FROM AN IDENTICAL FRAME SECTION AND INSTALLED TWO 11.0 INCH .050 AISI 301 1/2H REPAIR DOUBLERS IAW EO 9509141.  8110-3 ISSUED BY DER SW-713.  (M)
